Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized eigenvalues of automorphisms


Authors: M. A. Akcoglu and R. V. Chacon
Journal: Proc. Amer. Math. Soc. 16 (1965), 676-680
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0179324-0
MathSciNet review: 0179324
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, Math. Soc. Japan, Tokyo, 1956. MR 0097489 (20:3958)
  • [2] -, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179324-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society